MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) ELLIPSE DR; Pulse generator, permanent, implantable

ABBOTT MEDICAL (CRM-SYLMAR) ELLIPSE DR; Pulse generator, permanent, implantable
Model Number CD2411-36Q
Medical Device Problem Codes Over-Sensing (1438); Pacing Asynchronously (1441)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient presented with over-sensing of competitive atrial pacing noted on the patient's implantable cardioverter defibrillator.No programming or intervention was planned or performed.No information was provided regarding patient consequences but the patient was presumed to be stable.

Brand Name
ELLIPSE DR
Common Device Name
Pulse generator, permanent, implantable
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24874920
Report Number2017865-2026-07719
Device Sequence Number21063183
Product Code NVZ
UDI-Device Identifier05414734507615
UDI-Public(01)05414734507615(10)S000074835(17)211231
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberCD2411-36Q
Device Catalogue NumberCD2411-36Q
Device Lot NumberS000074835
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OPTISUREMRI.; TENDRILLEADS.
Patient Age75 YR
Patient SexMale